Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Discovered herniated lumbar disk. Took no treatment.Difficulty in getting out of bed. Pain radiates down leg like fire. No relief from pain killers

i am male. 88 years of age. i had a mri duscovered herniated lumbar do disk. that was 8 years ago and did nothing about it. now i suffer to the max getting out of bed. takes oat can iver 1 hour to get the pain levek down to where I can walk. the pain radiates down my left leg like fire. pain meds do no good. what can i do. i am in a nursing home in Mexico
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
You must talk to orthopedic surgeon and explore the possibility of discectomy as without removal of the herniated portion of disc,the pressure on the nerves wont be relieved and this pressure can be removed only by surgery.This surgery can be done by laproscope causing minimum trauma to you.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor